MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK CORONARY; CATHETER, CORONARY, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK CORONARY; CATHETER, CORONARY, ATHERECTOMY
Model Number GWC-12325LG-FT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Ischemia (1942); Obstruction/Occlusion (2422); Vascular Dissection (3160)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during procedure to treat 95% stenosed severely calcified tight mid right coronary artery lesions with mild tortuosity, a non-abbott 6f guide was used to primarily wire the vessel with viperwire advance coronary guidewire.The vessel was 2.75-3.0mm in diameter and 50 mm in length.The vessel was prepped and a diamondback 360 precision coronary orbital atherectomy device (oad) was advanced just proximal to the lesion.Within the specific area/lesion that was being treated, there were two tighter spots.Two treatments were performed without any jump for approximately 27 seconds all the way to the end of the planned treatment area.The treatment was paused 1:1 and then treatment was performed for approximately 27 seconds.The treatment was rested 1:1 and repeated thrice.There were puffs taken between runs to make sure vessel remained open and there were no issues.Occasional puffs of contrast taken between treatments.At the end of the last treatment, the patient's heart rate slowed.It was noted that the patient already had a slow heart rate, therefore temporary pacer was placed at the beginning and pacer setting were established at the beginning.The pacer kicked in after each treatment.The oad was removed without issues and a small dissection (type c) with small ischemia/electrocardiogram changes were noted.Dissection at the distal end of the lesion caused slow flow.The patient was treated with balloons and stents.The patient was stable.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported patient ischemia, vascular dissection, occlusion, ekg changes and unexpected medical intervention appears to be related to operational context.In this case it is possible that the reported patient ischemia, vascular dissection, occlusion, ekg changes and unexpected medical intervention are a result of the patient¿s disease severity and/or use techniques employed; however, since the device was not returned this could not be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Updated fields: g3, g6, h2, h6 (correction: health effect- clinical code), h6 (type of investigation, investigation findings, investigation conclusions) and h11.
 
Event or Problem Description

Brand Name
DIAMONDBACK CORONARY
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key24700017
Report Number3004742232-2026-00063
Device Sequence Number21370214
Product Code MCX
UDI-Device Identifier10852528005701
UDI-Public(01)10852528005701(17)260831(10)548682-1
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberGWC-12325LG-FT
Device Catalogue Number7-10038-01
Device Lot Number548682-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown